MathSciNet Relay Station
MathSciNet bibliographic data
MR605350 13D25 (14M12)
Akin, Kaan; Buchsbaum, David A.; Weyman, Jerzy Resolutions of determinantal ideals: the submaximal minors. Adv. in Math. 39 (1981), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement